American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Maxime Fortier Bourque. Conformal grafting and convergence of Fenchel-Nielsen twist coordinates. Conform. Geom. Dyn. 19 (2015) 1-18.
Abstract, references, and article information   
View Article: PDF

[2] Masanori Amano. The asymptotic behavior of Jenkins-Strebel rays. Conform. Geom. Dyn. 18 (2014) 157-170.
Abstract, references, and article information   
View Article: PDF

[3] Masanori Amano. On behavior of pairs of Teichm\"uller geodesic rays. Conform. Geom. Dyn. 18 (2014) 8-30.
Abstract, references, and article information   
View Article: PDF

[4] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information   
View Article: PDF

[5] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[6] Klaus Dankwart. Typical geodesics on flat surfaces. Conform. Geom. Dyn. 15 (2011) 188-209. MR 2869013.
Abstract, references, and article information   
View Article: PDF

[7] David Radnell and Eric Schippers. Fiber structure and local coordinates for the Teichmüller space of a bordered Riemann surface. Conform. Geom. Dyn. 14 (2010) 14-34. MR 2593332.
Abstract, references, and article information   
View Article: PDF

[8] Ege Fujikawa. Pure mapping class group acting on Teichmüller space. Conform. Geom. Dyn. 12 (2008) 227-239. MR 2466018.
Abstract, references, and article information   
View Article: PDF

[9] Yohei Komori and Charles A. Matthews. An explicit counterexample to the equivariant $K=2$ conjecture. Conform. Geom. Dyn. 10 (2006) 184-196. MR 2261047.
Abstract, references, and article information   
View Article: PDF

[10] Jouni Parkkonen. Conformal Dehn surgery and the shape of Maskit's embedding. Conform. Geom. Dyn. 8 (2004) 143-157. MR 2122523.
Abstract, references, and article information   
View Article: PDF

[11] Yohei Komori and Toshiyuki Sugawa. Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004) 115-142. MR 2060380.
Abstract, references, and article information   
View Article: PDF

[12] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[13] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[14] Indranil Biswas, Mahan Mitra and Subhashis Nag. Thurston boundary of Teichmüller spaces and the commensurability modular group. Conform. Geom. Dyn. 3 (1999) 50-66. MR 1684039.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia